# SDR A6WA200840174

- Difficulty date: March 8, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 10,491 hours, 9,604 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHEAR DURING LANDING LEFT WING PUSHED UP AND RIGHT WINGSTRIP SCRAPED RUNWAY.  (M)
